# SDR SWAA2024072315908

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 41,568 hours, 25,448 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Leaking
- Location: Flap Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF B SYSTEM WHEN SETTING FLAPS TO 5 FOR LANDING<[01] REMOVED AND REPLACED TRAILING EDGE FLAP FLOW LIMITER IN REF TO AMM 27-51-67.;[02] REF TTG8Q00URRTA R/R HYD PUMP.
